It is currently Wed Aug 23, 2017 3:15 am



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 2 posts ] 
Author Message
 Post subject: Abut to jump- Help
PostPosted: Wed Aug 11, 2010 1:03 pm 
Offline
Power Poster
Power Poster

Joined: Sat Jul 10, 2010 2:37 pm
Posts: 53
I'll leave all the other crap aside, but here's the skinny:

I'm bipolar type I and take Depatote, Seroquel (sleep), Zyprexa (PRN) and Valium(PRN).
Clonidine too- pills and patch. (My doc gave me some of this for anticipated w/D)
*I am repsonsible with my meds*. 8 yrs, same psych.

After ~30 day SUB use (with a break break in the middle) (not more than<2MG when using), I'm down now to having 1 pill left. an 8-2
So...I used a 30 day supply over 60 days, tapered myself to 1mg, here I am Haven't had more than 2 mg in weeks.

Recently I experienced panic attacks when I couldn't find my sub.
Truthfully I can't imagine what I'm going to face (I can't go inpatient)
when it hits the fan= what, I've got maybe 6-7 doses...
(I'm scared to turn that pill into liquid).

So I'll "chip away" at my pill, but my past psychiatric history has taught me that just
because we feel anxiety, panic attacks, etc....that's what the Meds are FOR.
I take them and I calm-down.

For me though, when I get panicky (and I have permission)- I turn to Seroquel,
which has been givin to a lot of opiate addicts prior to sub. If you have an order
to take it then do!

1) After my 30sub pills in two month, and my extreme tapering, Do I have a chance?
And what should I do with the 8-2 I have (will wait for advice for Y'all).
Will ym meds help me ?

2) What should I do witth my last 8-2 ?

Thank you for listening. BTW I care or my elderly Mother, so if there's another RX
I need, please let me know. Thinking ahead I already have Naltrexone, and some
muslce relaxers too. Wil buy Immodium. I have to do this at home!


Top
 Profile  
 
 Post subject:
PostPosted: Wed Aug 11, 2010 1:29 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Wed Apr 29, 2009 12:55 pm
Posts: 4933
Location: Leesburg, FL
Hi runner,

I've not tapered, so I really can't offer you any advice based on personal experience. I could tell you what I've read, but it's probably best to wait until others who have or are tapering to weigh in with their thoughts. I just wanted to offer you my support and tell you that YES, you can do this. Try to get lots of exercise! We're here for you...please keep us posted on how you're doing.

_________________
-As I have grown older, I've learned that pleasing everyone is impossible, but pissing everyone off is a piece of cake.

-I'm only responsible for what I say, not for what you understand.


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 2 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 1 guest


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group